Volume 1, Number 4
Previous Issue Next Issue

Leonardo Golubović, Artem Levandovsky & Dorel Moldovan

10.4208/eajam.040411.030611a

East Asian J. Appl. Math., 1 (2011), pp. 297-371.

Preview Full PDF 657 6780 Abstract

Hendra Gunawan & Yoshihiro Sawano

10.4208/eajam.050511.310711a

East Asian J. Appl. Math., 1 (2011), pp. 372-378.

Preview Full PDF 625 6243 Abstract

Sin-Man Choi, Ximin Huang, Wai-Ki Ching & Min Huang

10.4208/eajam.231010.260711a

East Asian J. Appl. Math., 1 (2011), pp. 379-402.

Preview Full PDF 615 6385 Abstract

Victor D. Didenko & Johan Helsing

10.4208/eajam.240611.070811a

East Asian J. Appl. Math., 1 (2011), pp. 403-414.

Preview Full PDF 592 6236 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard